MAUDE Adverse Event Report: GREENWALD SURGICAL COMPANY, INC GREENWALD SURGICAL COMPANY, INC.; ELECTRODE, ELECTROSURGICAL, ACTIVE, UROLOGICAL

GREENWALD SURGICAL COMPANY, INC GREENWALD SURGICAL COMPANY, INC.; ELECTRODE, ELECTROSURGICAL, ACTIVE, UROLOGICAL
Model Number 25821-06
Medical Device Problem Codes Use of Incorrect Control/Treatment Settings (1126); Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2020
Type of Reportable Event Malfunction
Event or Problem Description
Hospital reported: the tip of the catheter broke off during the procedure.

Brand Name
GREENWALD SURGICAL COMPANY, INC.
Common Device Name
ELECTRODE, ELECTROSURGICAL, ACTIVE, UROLOGICAL
Manufacturer (Section D)
GREENWALD SURGICAL COMPANY, INC
2688 dekalb street
lake station IN 46405 1519
MDR Report Key10864665
Report Number1818662-2020-00003
Device Sequence Number1336775
Product Code FAS
UDI-Device Identifier10801334003913
UDI-Public10801334003913
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K933174
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number25821-06
Device Catalogue NumberCET107A
Device Lot Number27258
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/02/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/26/2020
Initial Report FDA Received Date11/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age84 YR